MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/16/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This mdr is being submitted past the 30 day reporting requirement as part of a retrospective review of the report.A retrospective review of the complaint record determined that this report should have been submitted as a malfunction report.In this case, no patient injury occurred; however, this may be likely to cause or contribute to a serious injury if it recurred.The preliminary investigation results have been sent today.We will update later if any further information is determined.Investigation - evaluation a review of the complaint history, specifications, trends, quality control, and visual inspection of the returned device was conducted during the investigation.One sheath was returned with the check flo assemble detached.The sheath and check flo assembly were not damaged.The flexor sheath inner and outer diameters were measured.The tubing was found to be the correct size and type per the relevant drawing.Measurements of the check flo assembly confirmed the correct assembly was used during manufacturing.Inspection of the flare found it to be the correct size and shape.Per the quality engineering risk assessment, no further action is warranted.Monitoring will continue to be performed for similar complaints.At this time, a definitive root cause cannot be determined.Additional investigation is pending.
 
Event or Problem Description
The customer reported that prior to use, the body shaft was found separated from the valve.
 
Additional Manufacturer Narrative
Investigation - evaluation a review of the complaint history, specifications, trends, quality control, and visual inspection of the returned device was conducted during the investigation.One sheath was returned with the check flo assembly detached.The sheath and check flo assembly were not damaged.The flexor sheath inner and outer diameters were measured and the tubing was found to be the correct size and type.Measurements of the check flo assembly confirmed the correct assembly was used during manufacturing.Inspection of the flare found the flare to be the correct size and shape.A document-based investigation evaluation was also performed.There is no evidence to suggest the product was not made to specifications.Based on the information provided and results of the investigation the most likely root cause cannot conclusively be determined.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6530462
Report Number1820334-2017-00941
Device Sequence Number16228174
Product Code DYB
UDI-Device Identifier00827002481879
UDI-Public(01)00827002481879(17)170806(10)5189916
Combination Product (Y/N)N
Initial Reporter CountryKR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKCFW-4.0-35-55-RB-RAABE
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/16/2015
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date06/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1